# SDR P5CA2015122800218

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,335 hours, 18,924 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUTDOWN, FAULT LIGHT ILLUMINATED.   ECU BITE SHOWED REVERSE FLOW MSG.  APU BLEED SURGE VALVE REPLACED IAW  AMM 49-53-01 OPS CHECK OK NEW ECU BITE NO FAULTS.
